# SDR CALA2016102800824

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 39,979 hours, 13,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS INOP FROM ROW 22 TO 31.  REMOVED BATTERY PACK S/N 68504 AND INSTALLED BATTERY PACK S/N 300708 AND OPS CHECK GOOD IAW AMM 33-51-06.
